Yucky capecitabine side effects - anyone else?

  • 1 reply
  • 18 subscribers
  • 283 views

Hi all,

Towards the end of cycle 2 of capecitabine, I started feeling very nauseous and extremely sleepy, with vomiting. They've paused the meds in cycle 3 so I can finish a course of antibiotics and then start up again with double anti-nausea meds (domperidone and ondansetron). I have never felt so dreadful in all my life (not even when I was on IV chemo). Has anyone else experienced these side effects and how did you cope with them? The oncologist is unwilling to reduce the dose of capecitabine (currently on highest dose) but rather try and control the side effects. I can barely eat and have lost 4kg in a week (I could afford to but not for much longer!) 

Any experiences you can share gratefully received.

  • Hi  

    I didn't have capecitabine as part of my treatment for TNBC but noticed that your post hadn't had any replies yet. Responding to you will 'bump' it back to the top of the discussion list again.

    You might also want to post this in the main breast cancer group to throw it open to a wider number of people.

    I do hope your hospital team are able to get your side effects under control soon.

    ((hugs))

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"